Hello there. I'm very concerned about my 8 year old son who has started having problems with his eyes. I noticed about a week ago that he was widening his eyes a few times as though he was tired. Eventually he made a comment that he felt his "eyeballs were too big for his eyes, and needed to stretch the outer corners of his eyes". We hoped it had subsided, but I did notice it happening a few times afterwards. I then became really concerned three nights ago. Whilst he was watching television, he blinked his eyes, say three times, not quickly and then both eyes moved horizontally to the right. I watched him for about 5 minutes and this happened quite a few times. He has continued to do this now for the past three days. Occasionally it's a roll of the eyes, but 90% of the time, it's a movement to the right. It is not happening all of the time, only when he is relaxing, watching TV, in the car thinking and when he's not concentrating on anything. If he's playing, drawing, etc, they're fine. I have visited two 'eye doctors'/ opthomologists. One said it was a nervous tic and it was psychological. The other said he had allergic conjunctivitus?? He prescribed two types of eye drops. Neither of them really just sat and watched him whilst he wasn't paying attention. They just both carried out their usual tests for vision capability. What is worrying me is that my son knows he's eyes are moving, and he's finding it very hard to stop them doing so. He says it's getting him down. By 5pm, he's eyes look strained and bloodshot. I'm frightened he may injure his eyes further if this isn't sorted, and that it may become permanent. He has had a lot of change in his life the past 8 months, moving abroad, new school, new friends, language and is wary of his teacher who shouts at the class alot. If anyone can help, I'd be truly grateful. I'm not sure which step to take next. Fortunately I have a friend who is a psychologist who I can turn to if need be. Help!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?